# SDR A6WA201240524

- Difficulty date: April 12, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL CRACKED BETWEEN STEPS 3 & 4.  INCORPORATED REPAIR TO PAX DOOR AFT SIDE PANEL ZONE 3.  REPAIR TYPE II OF REO 601R-52-11-702, REV C, 2010-03-09.
